On polynomials, all of whose zeros are real

Jan Mařík

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 1, page 5-9
  • ISSN: 0528-2195

How to cite


Mařík, Jan. "O polynomech, které mají jen reálné kořeny." Časopis pro pěstování matematiky 089.1 (1964): 5-9. <http://eudml.org/doc/20856>.

author = {Mařík, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {linear algebra, polynomials, forms},
language = {cze},
number = {1},
pages = {5-9},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O polynomech, které mají jen reálné kořeny},
url = {http://eudml.org/doc/20856},
volume = {089},
year = {1964},

AU - Mařík, Jan
TI - O polynomech, které mají jen reálné kořeny
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 1
SP - 5
EP - 9
LA - cze
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/20856
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.